Solution of the value boundary problem of steady creep for non-axisymmetric thick-walled tube
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 16 (2002) no. 16, pp. 105-110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{VSGTU_2002_16_16_a18,
author = {E. V. Bashkinova},
title = {Solution of the value boundary problem of steady creep for non-axisymmetric thick-walled tube},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {105--110},
year = {2002},
volume = {16},
number = {16},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2002_16_16_a18/}
}
TY - JOUR AU - E. V. Bashkinova TI - Solution of the value boundary problem of steady creep for non-axisymmetric thick-walled tube JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2002 SP - 105 EP - 110 VL - 16 IS - 16 UR - http://geodesic.mathdoc.fr/item/VSGTU_2002_16_16_a18/ LA - ru ID - VSGTU_2002_16_16_a18 ER -
%0 Journal Article %A E. V. Bashkinova %T Solution of the value boundary problem of steady creep for non-axisymmetric thick-walled tube %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2002 %P 105-110 %V 16 %N 16 %U http://geodesic.mathdoc.fr/item/VSGTU_2002_16_16_a18/ %G ru %F VSGTU_2002_16_16_a18
E. V. Bashkinova. Solution of the value boundary problem of steady creep for non-axisymmetric thick-walled tube. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 16 (2002) no. 16, pp. 105-110. http://geodesic.mathdoc.fr/item/VSGTU_2002_16_16_a18/